MODERATE DEVIATIONS FOR PARAMETER ESTIMATORS IN FRACTIONAL ORNSTEIN-UHLENBECK PROCESS  被引量:4

MODERATE DEVIATIONS FOR PARAMETER ESTIMATORS IN FRACTIONAL ORNSTEIN-UHLENBECK PROCESS

在线阅读下载全文

作  者:高付清 蒋辉 汪宝彬 

机构地区:[1]School of Mathematics and Statistics, Wuhan University [2]Wuhan Institute of Physics and Mathematics, Chinese Academy of Sciences

出  处:《Acta Mathematica Scientia》2010年第4期1125-1133,共9页数学物理学报(B辑英文版)

基  金:Research supported by the National Natural Science Foundation of China (10571139)

摘  要:We study moderate deviations for estimators of the drift parameter of the fractional Ornstein-Uhlenbeck process. Two moderate deviation principles are obtained.We study moderate deviations for estimators of the drift parameter of the fractional Ornstein-Uhlenbeck process. Two moderate deviation principles are obtained.

关 键 词:Large deviations moderate deviations Ornstein-Uhlenbeck process 

分 类 号:O211.67[理学—概率论与数理统计]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象